# SDR LEJM2011FA0000422

- Difficulty date: June 27, 2011
- Submitted: June 27, 2011
- Operation: General aviation
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 18,353 hours, 18,102 cycles
- Engine: Ge CF343A1
- Engine time: 22,351 hours, 18,927 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Condition: Failed
- Location: Idg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON APPROACH, THE CREW RECIEVED A "IDG 2" CAS MESSAGE. THE CREW LANDED WITHOUT INCIDENT. I NSP OF THE GENERATOR FOUND THAT THE FILTER DELTA P INDICATOR O-RING HAD FAILED RESULTING IN TOTAL FLUID LOSS. OPS WERE CONTINUED IAW MEL.
